# SDR SWIA200210670

- Difficulty date: January 28, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 15,389 hours, 21,954 cycles
- Engine: Pwa PW118B
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FRAME NR 1 CRACKED.  REPLACED LEFT FRAME NR 1 IAW SB 120-54-0035 REV 02.
